| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 9-12


W. Phanthawimol, Y. Kemprasit
      Some results on homomorphisms of hypergroups
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 399-407.

M. Kaewneam, Y. Kemprasit
      Homomorphisms of some P-hyperrings
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 409-414.

R. Jaiswal, P. C. Bharadwaj
      On pseudo-projective and essentially pseudo injective modules
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 415-422.

G. N. Ikorong Anouk
      With concern the difficult part of the general Berge last theorem and the Hadwiger conjecture
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 423-430.

O. Gok, F. Celiker
      On Maharam operators on Banach lattices with topologically rich center
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 431-438.

A. Beitollahi, P. Azhdari
      Single valued contraction theorems in probabilistic metric space
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 439-443.

R. Tiwari, M. K. Bose
      On countable (\omega)paracompactness
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 445-450.

P. Pandian, G. Natarajan
      A new method for solving Bottleneck-cost transportation problems
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 451-460.

M. Atounti, A. Alami-Idrissi
      An error estimate for finite volume method for the incompressible Navier-Stokes equations
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 461-478.

S. S. Benchalli, U. I. Neeli
      Semi-totally continuous functions in topological spaces
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 479-492.

D. Krishnaswamy, N. Kumaresan
      Generalized derivation in \Gamma-regular ring
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 493-499.

D. Kumar, D. Gupta
      On the approximation of entire functions of several complex variables
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 501-516.

C. Gunduz (Aras), S. Bayramov
      Fuzzy soft modules
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 517-527.

P. Agarwal, S. Jain, M. Chand
      On integrals involving product of H[x_1,...x_r] and the generalized polynomials S_{n_1,...n_r}^{m_1,...m_r}[x]
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 529-539.

Z. Retchkiman Konigsberg
      The stability problem for discrete event dynamical systems modeled with timed Petri nets using a Lyapunov-max-plus algebra approach
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 541-556.

M. P. Baldado Jr., S. R. Canoy Jr.
      Eternal 1-security number of the corona and cartesian product of graphs
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 557-564.

M. Elia, J. Carmelo Interlando, R. Rosenbaum
      On the structure of residue rings of prime ideals in algebraic number fields part II: Ramified primes
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 565-589.

K. A. Germina, Sona Jose
      Distance neighbourhood pattern matrices of trees
      Int. Math. Forum, Vol. 6, 2011, no. 9-12, 591-604.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |